I had a lumpectomy for breast cancer 14 months ago and have since taken a daily 1 mg. of Arimidex. An arthritic knee and bursitis in a heel have worsened at an accelerated rate since starting Arimidex. Would it be advisable to try reducing the dosage to, e.g., every-other day or 3-5 times weekly without seriously endangering myself to future recurrence of b.c.? I have average weight for my height.
You need to talk to your doctor before doing any changes to your dose. Please make them aware of the adverse effects you are experiencing. If your condition is unbearable they may decide to put you on something else.
- Arimidex Information for Consumers
- Arimidex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Arimidex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2010 • 1 answer
Posted 22 Jun 2010 • 1 answer
Posted 29 Jun 2010 • 3 answers
Posted 26 Oct 2010 • 1 answer
Posted 9 Jun 2011 • 1 answer